I haven`t taken any other medication then the h r t which is a tablet. When you say a medication, could that also include, hair dye and a change of moisturiser?
It could be medication related but ANY chemical or food may cause hives as well. If you recently used hair dye, that could cause hives (they recommend that you do a patch test each application) or if you used a new skin lotion/moisturizer then that could cause a reaction, like hives. Changing clothes washing detergent is a common cause of hives. It can be many things but usually it is a fairly new exposure. If you have been on the Femoston for a long time then it is not likely to be your culprit (although it is possible-never say never with the human body). Try thinking back as to what you used new to you or what you ate that is not a usual thing you eat. My sister in law recently had a bad hive reaction to black grapes. She ate a few one day with no problem. The second exposure to them caused the reaction (and this is typical of allergic reactions-the first exposure doesnt do anything and the second exposure wreaks havoc)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Dec 2009 • 2 answers
Posted 28 Mar 2010 • 1 answer
Posted 10 Oct 2011 • 1 answer
Please check your vitamin d levels...Low levels are found to cause hives in some people... Cured me?
Posted 5 Nov 2011 • 1 answer
I've hives medicine I'm taking side effects hives,rashes I been on it 20yrs could it still cause it?
Posted 20 Mar 2014 • 1 answer